out of 5
1 user review
0 forum posts
DNP (2,4-dinitrophenol) is a potent drug that has been used by hardcore bodybuilders for fat loss. Without proper education on its use, DNP can be deadly.
Average user rating from: 1 user
Reported side effects (adverse events)
0 of 0 people found the following review helpful
Tuesday, 08 January 2013
Written by Anonymous
DNP (2,4-Dinitrophenol) is an amazing fat loss drug. So far I've tried ephedrine (stacked with caffeine and aspirin) as well as clenbuterol in doses up to 140mcg per day. Admittedly I haven't tried T3 as of yet or growth hormone. I can confidently say that DNP is in a totally different league for fat loss to the above.
So, how does it work? I'm not really qualified enough to go into the exact mechanism of action but about 3-4 hours after taking it you notice that you start to sweat and feel warmer. I was on 250mg per day, which is a sensible dose which I don't think anybody should exceed. If you eat carbs then you will sweat MUCH more for which I strongly recommend following a very low carb ketogenic diet whilst on DNP. You will still need to eat below maintenance calories whilst keeping protein high and get your butt in the gym 3 times per week and push hard on weights. If you want to do cardio that's fine (best first thing in morning before eating), but I don't consider it essential for fat loss. Make sure you drink plenty of water and perhaps consider supplementing with electrolytes.
DNP accumulates in your system so as the days go past the level builds up and you feel the heat a lot more. People react differently to it but I found the heat acceptable at 250mg per day, whilst avoiding carbs. Having said that it's best to use the stuff in winter and to wear your clothing in easily removable layers.. I don't have a clue why this is but I noticed that my sweat really stunk. I mean the smell actually changed compared to the smell of my normal sweat. Really weird. Don't open the caps because DNP is a dye which stains everything yellow, including your hands. Last thing you want is to look like you just jerked off Homer Simpson lol.
I used DNP as part of a cyclical ketogenic diet, on the low-carb days. If I were to use it again I'd do things differently. I think that DNP works best when used continuously without having off-days. You need to know that DNP stops the body from converting T4 to T3, thus bodily thyroid function is compromised which leads to slower fat loss and massive fat gain when stopping the DNP. I screwed up like this.. I didn't take T3 whilst using DNP so although my fat loss was very good despite very short course of DNP I think that it could have been much better. Furthermore – and far worse – after stopping DNP I took a week off the diet and ate normally for the week. I ended up regaining all the fat which I lost, no doubt because my thyroid was out of whack. Lesson to be learned is simple – take 50mcg of T3 together with the DNP. Moreover take the T3 for about a week after stopping DNP until your own thyroid starts firing again properly and keep calories low (and protein high).
But... T3 can eat away at your muscle (unlike DNP), unless you're on a low dose of anabolic steroids. It is very difficult to build muscle whilst using DNP but the steroids will serve to protect what you do have. Just a low dose (at least 300mg per week) of testosterone will do the job without screwing up your HPTA axis or giving you any noticeable side effects. If you go over 500mg of testosterone per week then you may need an AI inhibitor like anastrozole. You probably won't even need any PCT but it's probably a good idea to take 1000IU of HCG per week to stop your balls from shrinking.
If you do just a month on DNP as I've described you'll get amazing fat loss without losing any muscle. You'll definitely feel the heat from the DNP even on low carbs, but that should be about it really. You won't die horribly despite what you may hear on certain forums.
Some people get diarrhoea whilst on DNP but apparently it can be avoided by supplementing with omeprazole. Others complain about bodily fluids (shit, piss, jizz) turning yellow, but I didn't really get too much of that. Some people actually report their eyes and skin turning slightly yellow. Of course it is all absolutely temporary and nothing to get too alarmed about. Others get rashes due to an allergic reaction – best idea in that case is to suspend the DNP. No point taking stupid risks. Bear in mind that DNP was used on huge scale back in the 1930s and the patients didn't exactly die like flies. It was trialled again in the 1980s as a fat loss drug and the dosages used varied between 125 and 250mg per day with supplementation of T3 as the researchers recognised the impairment to thyroid function from administration of DNP. If you never go beyond 250mg per day of DNP you don't have to worry about overdosage, but it should be noted that the margin between a safe and a dangerous dosage isn't that great. Apparently a dose of 20-50mg/kg in humans can be lethal, so for an 80kg subject this could mean as little as 1600mg. Needless to say that it would be a horrendous death literally boiling from the inside. A drug called dantrolene may save you, but not sure if every ER unit will have it on hand..
Anyway, good luck to you and stay safe.
Results 1 - 1 of 1